Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Quandles and symmetric quandles for higher dimensional knots

Tom 103 / 2014

Seiichi Kamada Banach Center Publications 103 (2014), 145-158 MSC: 57Q45. DOI: 10.4064/bc103-0-6

Streszczenie

A symmetric quandle is a quandle with a good involution. For a knot in $\mathbb R^3$, a knotted surface in $\mathbb R^4$ or an $n$-manifold knot in $\mathbb R^{n+2}$, the knot symmetric quandle is defined. We introduce the notion of a symmetric quandle presentation, and show how to get a presentation of a knot symmetric quandle from a diagram.

Autorzy

  • Seiichi KamadaDepartment of Mathematics
    Osaka City University
    Osaka 558-8585, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek